... I know I need to stop but can't just yet. I don't usually take that many.
Hydrocodone - How is it that I can take like 12 hydro's in a few hours and NOT feel the effects?
Added 8 Jul 2011:
I feel terrible for what i take. I'm in the medical field and know better. Just to clarify, I take Tramadol 400+mg a day, Celexa 40mg a day, and supposed to take Hydrocodone 7.5/5 4 times a day. I usually run out of the Hyro 2 weeks early which means i'm taking an average of 8 a day. I've heard of people who take WAY more but I still feel really bad. During the 2 weeks with out the hydro i'm fine because I still have the Tramadol. No withdrawls.
You have built a tolerance to the opiate. Please, as sweetlemon said, stop the excessive use of this medication, it is damaging your liver and kidneys. Opoid tolerance occurs with long term use or abuse as the case maybe. Please get help. We care and want the best for you.
from experience with being on various opiate meds if you've been on them that long your body has adjusted to a high dose and it requires more and more in order for you to obtain relief, you should never take more than 4000mg of tylenol per 24 hours per day *it can damage your liver", Pain management doc's usually prefer to give a long acting opiate and have you take as little breakthrough (like hydrocodone as possible) I would approach my doctor with this and allow him to guide you, this has been my experience and I want you to be safe and yet obtain appropriate pain relief these are just my observations
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2010 • 1 answer
Posted 20 Jan 2010 • 1 answer
Posted 25 Jan 2010 • 1 answer
Posted 28 Sep 2010 • 3 answers
Posted 31 Oct 2011 • 2 answers